Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Paralyzed due to infarct on the brain. Prescribed with Amlovas, Ecosprin and Atorsave. Numbness in the index finger and thumb. Medication side effects?

Hello Sir, I needed a second opinion on my fathers condition, Three years back my father suffered right side paralysis due to infarct on left side of brain as per the CT scan , He is continuing the prescribed medications which are changed recently which are Amlovas 5mg, Ecosprin 150 mg, Atorsave F. Pregastar M(capsule), Galvasmet. Two days ago he started feeling numbness in his right hand index finger and thumb , Is it because of Ecosprin? (though we are told it works as a blood thinner) prior to ecosprin he had no problems, during these three years his Sugar level reports had been normal as well as there was no problem with BP. Your kind response will be appreciated. Regards
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist, Surgical 's  Response
Dear friend,

no this is nt cause of ecosprin, this common problem during recovery of infarcts.


Dr. Vineet Saggar (MCh)

Neuro Surgeon / Spinal Surgeon
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor